Effective finiteness results for binary forms with given discriminant
Compositio Mathematica, Tome 79 (1991) no. 2, p. 169-204
@article{CM_1991__79_2_169_0,
     author = {Evertse, Jan-Hendrik and Gy\"ory, K\'alm\'an},
     title = {Effective finiteness results for binary forms with given discriminant},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {79},
     number = {2},
     year = {1991},
     pages = {169-204},
     zbl = {0746.11020},
     mrnumber = {1117339},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1991__79_2_169_0}
}
Evertse, J. H.; Gyory, K. Effective finiteness results for binary forms with given discriminant. Compositio Mathematica, Tome 79 (1991) no. 2, pp. 169-204. http://www.numdam.org/item/CM_1991__79_2_169_0/

[1] A. Baker, Contributions to the theory of Diophantine equations. I. On the representation of integers by binary forms, Philos. Trans. Roy. Soc. London Ser. A 263 (1968), 173-191. | MR 228424 | Zbl 0157.09702

[2] B.J. Birch and J.R. Merriman, Finiteness theorems for binary forms with given discriminant, Proc. London Math. Soc. 25 (1972), 385-394. | MR 306119 | Zbl 0248.12002

[3] J. Coates, An effective p-adic analogue of a theorem of Thue, Acta Arith. 15 (1969), 275-305. | MR 242768 | Zbl 0221.10025

[4] J.H. Evertse, On equations in S-units and the Thue-Mahler equation, Invent. Math. 75 (1984), 561-584. | MR 735341 | Zbl 0521.10015

[5] J.H. Evertse and K. Györy, Thue-Mahler equations with a small number of solutions, J. Reine Angew. Math. 399 (1989), 60-80. | MR 1004133 | Zbl 0675.10009

[6] C.F. Gauss, Disquisitiones Arithmeticae, 1801 (German translation, 2nd edn, reprinted, Chelsea Publ. New York, 1981).

[7] K. Györy, Sur les polynômes à coefficients entiers et de discriminant donné, Acta Arith. 23 (1973), 419-426. | MR 437489 | Zbl 0269.12001

[8] K. Györy, Sur les polynômes à coefficients entiers et de discriminant donné. II. Publ. Math. Debrecen 21 (1974), 125-144. | MR 437490 | Zbl 0303.12001

[9] K. Györy, On polynomials with integer coefficients and given discriminant, V, p-adic generalizations, Acta Math. Acad. Sci. Hungar. 32 (1978), 175-190. | MR 498497 | Zbl 0402.10053

[10] K. Györy, On the number of solutions of linear equations in units of an algebraic number field, Comment. Math. Helvetici 54 (1979), 583-600. | MR 552678 | Zbl 0437.12004

[11] K. Györy, On the solutions of linear diophantine equations in algebraic integers of bounded norm, Ann. Univ. Sci. Budapest. Eötvös. Sect. Math. 22-23 (1979-80), 225-233. | MR 588441 | Zbl 0442.10010

[12] K. Györy, Effective finiteness theorems for Diophantine problems and their applications, Academic Doctor's thesis, Debrecen, 1983 (in Hungarian).

[13] K. Györy, Effective finiteness theorems for polynomials with given discriminant and integral elements with given discriminant over finitely generated domains, J. Reine Angew. Math. 346 (1984), 54-100. | MR 727397 | Zbl 0519.13008

[14] K. Györy and Z.Z. Papp, On discriminant form and index form equations, Studia Scient. Math. Hung. 12 (1977), 47-60. | MR 568462 | Zbl 0434.10014

[15] C. Hermite, Sur l'introduction des variables continues dans la théorie des nombres, J. Reine Angew. Math. 41 (1851), 191-216. | MR 1578717 | Zbl 041.1126cj

[16] A. Korkine and G. Zolotareff, Sur les formes quadratiques, Math. Ann. 6 (1873), 366-389. | JFM 05.0109.01 | MR 1509828

[17] J.L. Lagrange, Recherches d'arithmétique, Nouv. Mém. Acad. Berlin, 1773, 265-312, Oeuvres, III, 693-758.

[18] S. Lang, Algebraic Number Theory, Addison-Wesley Publ., Reading, Mass., 1970. | MR 282947 | Zbl 0211.38404

[19] S. Lang, Fundamentals of Diophantine Geometry, Springer Verlag, New York, 1983. | MR 715605 | Zbl 0528.14013

[20] D.J. Lewis and K. Mahler, Representation of integers by binary forms, Acta. Arith. 6 (1961), 333-363. | MR 120195 | Zbl 0102.03601

[21] K. Mahler, Über die Annäherung algebraischer Zahlen durch periodische Algorithmen, Acta Math. 68 (1937), 109-144. | JFM 63.0154.01 | Zbl 0017.05701

[22] A. Markoff, Sur les forms quadratiques binaires indéfinies, Math. Ann. 15 (1879), 381-406. | JFM 11.0147.01

[23] L.J. Mordell, On numbers represented by binary cubic forms, Proc. London Math. Soc. 48 (1945), 198-228. | MR 9610 | Zbl 0060.12002

[24] C.L. Siegel (Under the pseudonym X), The integer solutions of the equation y2 = axn + bxn-1 + ... +k, J. London Math. Soc. 1 (1926), 66-68. | JFM 52.0149.02

[25] C.L. Siegel, Abschätzung von Einheiten, Nachr. Göttingen Math. Phys. Kl. (1969), 71-86. | MR 249395 | Zbl 0186.36703

[26] H.M. Stark, Some effective cases of the Brauer-Siegel Theorem, Invent. Math. 23 (1974), 135-152. | MR 342472 | Zbl 0278.12005

[27] E. Weiss, Algebraic Number Theory, McGraw-Hill, New York, 1963. | MR 159805 | Zbl 0115.03601

[28] R. Zimmert, Ideale kleiner Norm in Idealklassen und eine Regulatorabschätzung, Invent. Math. 62 (1981), 367-380. | MR 604833 | Zbl 0456.12003